American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Térence Bayen, J. Frédéric Bonnans and Francisco J. Silva. Characterization of local quadratic growth for strong minima in the optimal control of semi-linear elliptic equations. Trans. Amer. Math. Soc. 366 (2014) 2063-2087.
Abstract, references, and article information
View Article: PDF

[2] Wei Gong. Error estimates for finite element approximations of parabolic equations with measure data. Math. Comp. 82 (2013) 69-98.
Abstract, references, and article information
View Article: PDF

[3] L. Slavin and V. Vasyunin. Sharp results in the integral-form John–Nirenberg inequality. Trans. Amer. Math. Soc. 363 (2011) 4135-4169. MR 2792983.
Abstract, references, and article information
View Article: PDF

[4] Leandro M. Del Pezzo and Julián Fernández Bonder. An optimization problem for the first weighted eigenvalue problem plus a potential. Proc. Amer. Math. Soc. 138 (2010) 3551-3567. MR 2661555.
Abstract, references, and article information
View Article: PDF

[5] Yury Grabovsky and Tadele Mengesha. Sufficient conditions for strong local minima: The case of $C^{1}$ extremals. Trans. Amer. Math. Soc. 361 (2009) 1495-1541. MR 2457407.
Abstract, references, and article information
View Article: PDF

[6] Michael G. Crandall, Changyou Wang and Yifeng Yu. Derivation of the Aronsson equation for $C^1$ Hamiltonians. Trans. Amer. Math. Soc. 361 (2009) 103-124. MR 2439400.
Abstract, references, and article information
View Article: PDF

[7] Vladimir I. Oliker. A Minkowski-style theorem for focal functions of compact convex reflectors. Trans. Amer. Math. Soc. 360 (2008) 563-574. MR 2346462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mahir Hadzic. A constraint variational problem arising in stellar dynamics. Quart. Appl. Math. 65 (2007) 145-153. MR 2313153.
Abstract, references, and article information
View Article: PDF

[9] S. Ibrahim, M. Majdoub and N. Masmoudi. Double logarithmic inequality with a sharp constant. Proc. Amer. Math. Soc. 135 (2007) 87-97. MR 2280178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Gunnar Aronsson, Michael G. Crandall and Petri Juutinen. A tour of the theory of absolutely minimizing functions. Bull. Amer. Math. Soc. 41 (2004) 439-505. MR 2083637.
Abstract, references, and article information
View Article: PDF

[11] Chaocheng Huang and David Miller. Domain functionals and exit times for Brownian motion. Proc. Amer. Math. Soc. 130 (2002) 825-831. MR 1866038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1